兰州大学机构库

Browse/Search Results:  1-10 of 51 Help

Selected(0)Clear Items/Page:    Sort:
Propagation dynamics in an SIRS model with general incidence functions 期刊论文
Mathematical Biosciences and Engineering, 2023, 卷号: 20, 期号: 4, 页码: 6751-6775
Authors:  Chen, Wenhao;  Lin, G(林国);  Pan, Shuxia
Favorite  |    Submit date:2023/04/12
Cell proliferation  Asymptotic spreading  Basic reproduction ratios  Comparison principle  Incidence function  Kinetic systems  Minimal wave speed  SIRS models  Spreading speed  Traveling wave solution  Upper and lower solutions  comparison principle  upper and lower solutions  asymptotic spreading  minimal wave speed  spreading speed  
Spreading speeds and traveling waves for a time periodic DS-I-A epidemic model 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2022, 卷号: 66
Authors:  Yang, Xiying;  Lin, Guo
Favorite  |    Submit date:2023/01/03
Speed  Asymptotic spreading  Epidemic modeling  Generalized upper and low solution  Minimal wave speed  Nonmonotone  Nonmonotone system  Spreading speed  Traveling wave solution  Travelling waves  Upper and lower solutions  
Spreading speeds and traveling waves for a time periodic DS-I-A epidemic model 期刊论文
Nonlinear Analysis: Real World Applications, 2022, 卷号: 66
Authors:  Yang, Xiying;  Lin, G(林国)
Favorite  |    Submit date:2022/03/18
Speed  Asymptotic spreading  Epidemic modeling  Generalized upper and low solution  Minimal wave speed  Nonmonotone  Nonmonotone system  Spreading speed  Traveling wave solution  Travelling waves  Upper and lower solutions  
Spreading speeds and traveling waves for a time periodic DS-I-A epidemic model 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2022, 卷号: 66
Authors:  Yang, Xiying;  Lin, G(林国)
Favorite  |    Submit date:2022/07/01
Speed  Asymptotic spreading  Epidemic modeling  Generalized upper and low solution  Minimal wave speed  Nonmonotone  Nonmonotone system  Spreading speed  Traveling wave solution  Travelling waves  Upper and lower solutions  
Spreading speeds and traveling waves for a time periodic DS-I-A epidemic model 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2022, 卷号: 66
Authors:  Yang, Xiying;  Lin, G(林国)
Favorite  |    Submit date:2022/05/12
Speed  Asymptotic spreading  Epidemic modeling  Generalized upper and low solution  Minimal wave speed  Nonmonotone  Nonmonotone system  Spreading speed  Traveling wave solution  Travelling waves  Upper and lower solutions  
Spreading speeds and traveling waves for a time periodic DS-I-A epidemic model 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2022, 卷号: 66
Authors:  Yang, Xiying;  Lin, G(林国)
Favorite  |    Submit date:2022/11/08
Speed  Asymptotic spreading  Epidemic modeling  Generalized upper and low solution  Minimal wave speed  Nonmonotone  Nonmonotone system  Spreading speed  Traveling wave solution  Travelling waves  Upper and lower solutions  
Traveling Wave Solutions for Delayed Reaction-Diffusion Systems and Applications to Diffusive Lotka-Volterra Competition Models with Distributed Delays 期刊论文
Journal of Dynamics and Differential Equations, 2014, 卷号: 26, 期号: 3, 页码: 583-605
Authors:  Lin, G(林国);  Ruan, Shigui
Adobe PDF(908Kb)  |  Favorite  |    Submit date:2015/12/16
Nonmonotone traveling wave solutions  Contracting rectangle  Invariant region  Generalized upper and lower solutions  
Propagation phenomena of a vector-host disease model 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2024, 卷号: 378, 页码: 757-791
Authors:  Lin, G(林国);  Wang, Xinjian;  Zhao, Xiao-Qiang
Favorite  |    Submit date:2024/01/10
Spreading speeds  Uniform persistence  Entire solutions  Upper and lower solutions  Traveling waves  Vector -borne diseases  such as chikungunya  dengue  malaria  West Nile virus  yellow fever  
Propagation thresholds of competitive integrodifference systems 期刊论文
JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS, 2019, 卷号: 25, 期号: 12, 页码: 1680-1705
Authors:  Pan, Shuxia;  Lin, G(林国);  Wang, Jingxuan
Favorite  |    Submit date:2023/12/04
Asymptotic spreading  auxiliary equation  travelling wave solutions  non-monotone system  upper and lower solutions  
PERIODIC TRAVELING WAVE SOLUTIONS OF PERIODIC INTEGRODIFFERENCE SYSTEMS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2020, 卷号: 25, 期号: 8, 页码: 3005-3031
Authors:  Lin, G(林国);  Pan, Shuxia
Favorite  |    Submit date:2020/06/16
Nonmonotone systems  upper and lower solutions  stability of periodic solutions  auxiliary equation  asymptotic spreading